# SDR 96FDEA01639

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 784-810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0712  027.  CORROSION (C53-224-01(2)) ON LONGITUDINAL BEAM AT BS 784 TO BS 810 LBL 25 WL 208 P/N 65-16279-10.  REMOVED AND REPLACED LONGITUDINAL BEAM BS 784-810 LBL 25, WL 208 PER FEDEX SRM 51-10-1.
